# SDR 99ZZZX1042

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7090S
- Make and model: Cessna TR182
- Aircraft serial: R18201696
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 22540151
- Condition: Cracked
- Location: Heat System
- Part time: 1,762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURE CHECK OF EXHAUST SYSTEM, FOUND MUFFLER/HEAT TUB TO HAVE 2 CRACKS AROUND THE FINS.  CESSNA RECOMMENDS PRESSURE CHECKING THE EXHAUST SYSTEM EVERY 50 HOURS.
